# SDR FDEA201102080491

- Difficulty date: February 8, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Part number: SRZ25005151CF
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD 151 CF FASTENER HOLE IS BROKEN AND THE   BOTTOM SKIN IS TORN.  FABRICATED NEW FLOORBOARD 151 CF IAW DWG SRZ 25-005, REV "H".
